# SDR AALA2019081219008

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 61,128 hours, 22,941 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Part number: 971600
- Part serial: MX641008
- Condition: Overtemp
- Location: Hyd System
- Part time: 61,128 hours, 22,941 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF GREEN HYDRAULIC SYSTEM OVERHEAT. MAINTENANCE REMOVED AND REPLACED HYDRAULIC POWER TRANSFER UNIT IAW AMM 29-23-41. OPS AND LEAK CHECK GOOD.
